Hello, Thanks for posting in HCM. Yes nebicard is a beta blocker drug group which causes lowering of blood pressure. The dosage you are taking is optimum. Also reduce the salt intake in your diet as it can also help lowering BP. But there are certain side effects of the drug like dizziness, headaches and most important is slowing of heart rate. So kindly keep a watch on your heart rates. If you feel that they are lower than 60 per minute kindly hold the medication. Also I feel that you have started the medication yourself. It is important that these kind of medications should be taken after consulting a doctor only because doctor knows your other co morbid conditions and knows the side effects of the medications and drug interactions can occur with other meds you take. So kindly visit your doctor and keep him informed about the med you started. I hope I answered your question satisfactorily. If you have any more query kindly write back to me, will be happy to help you out. Thank you.